Universidad Complutense de Madrid
E-Prints Complutense

Topology and combinatorics of real line arrangements.

Impacto

Descargas

Último año

Artal Bartolo, Enrique y Carmona Ruber, Jorge y Cogolludo Agustín, José Ignacio y Marcos Buzunáriz, Miguel Ángel (2005) Topology and combinatorics of real line arrangements. Compositio Mathematica, 141 (6). pp. 1578-1588. ISSN 0010-437X

[img]
Vista previa
PDF
216kB
[img]
Vista previa
PDF
211kB

URL Oficial: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=353644




Resumen

We prove the existence of complexified real arrangements with the same combinatorics but different embeddings in P2. Such a pair of arrangements has an additional property:
they admit conjugated equations on the ring of polynomials over Q(√5).


Tipo de documento:Artículo
Palabras clave:Line arrangements; Braid monodromy.
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:22049
Depositado:21 Jun 2013 16:07
Última Modificación:02 Aug 2018 11:26

Descargas en el último año

Sólo personal del repositorio: página de control del artículo